# SDR ASOA051164

- Difficulty date: December 31, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: CC67038601965
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD SIDE OF THE PASSENGER DOOR, BELOW THE TOP STEP, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD SIDE OF THE PASSENGER DOOR, BELOW THE TOP STEP, IAW BOMBARDIER REO 670-52-11-154 AND 670-52-11-072.  (M)
